We prove an Adams type inequality for unbounded domains in R^4 and in particular for R^4. We prove that for a suitable norm, the Adams functional is bounded by a constant independent of the domain. Furthermore, we generalize this result to arbitrary Sobolev spaces of even order.

Sharp Adams-type inequalities in R^n / B. Ruf, F. Sani. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - 365:2(2012), pp. 645-670.

Sharp Adams-type inequalities in R^n

B. Ruf
Primo
;
F. Sani
Secondo
2012

Abstract

We prove an Adams type inequality for unbounded domains in R^4 and in particular for R^4. We prove that for a suitable norm, the Adams functional is bounded by a constant independent of the domain. Furthermore, we generalize this result to arbitrary Sobolev spaces of even order.
Limiting Sobolev embeddings ; Trudinger-Moser inequalities ; inequality of D. R. Adams ; best constants
Settore MAT/05 - Analisi Matematica
Article (author)
File in questo prodotto:
File Dimensione Formato  
S0002-9947-2012-05561-9.pdf

accesso aperto

Tipologia: Pre-print (manoscritto inviato all'editore)
Dimensione 340.82 kB
Formato Adobe PDF
340.82 kB Adobe PDF Visualizza/Apri
Pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2434/233284
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 76
  • ???jsp.display-item.citation.isi??? 80
social impact